# SDR HEEA083864

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,961 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Mount
- Condition: Broken
- Location: Freewheel Unit
- Component: Freewheel Unit
- Component part number: 406040500131
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREEWHEEL UNINT MOUNT BROKEN FOR LT LOWER ROTOR BRAKE MOUNT BOLT.
